Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On existence of oscillatory solutions for a second order sublinear differential equation


Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 92 (1984), 367-371
MSC: Primary 34C15
DOI: https://doi.org/10.1090/S0002-9939-1984-0759654-3
MathSciNet review: 759654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result on the existence of oscillatory solutions for the second order sublinear differential equation $ y'' + a(t){\left\vert y \right\vert^\gamma }\operatorname{sgn} y = 0$, $ 0 < \gamma < 1$, where $ a(t)$ is positive and continuous, is given. This supplements a well-known result of Hinton for the superlinear case, i.e. $ \gamma > 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C15

Retrieve articles in all journals with MSC: 34C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759654-3
Keywords: Second order, nonlinear, differential equations, oscillation
Article copyright: © Copyright 1984 American Mathematical Society